# SDR C2XA09SH141

- Difficulty date: May 2, 2009
- Submitted: May 3, 2009
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- Aircraft time: 17,954 hours, 13,791 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK SKIN DENT JUST FWD OF FWD PRESSURE BULKHEAD AT RT UPPER REINFORCEMENT FOR EA5310-01069.  MAINTENANCE REMOVED DAMAGE AND FABRICATED NEW REPAIR DOUBLER AND FILLER IAW IC2009-145/03155, EMB-145 SRM 51-75-04 AND COMPLETED ALL OTHER WORK IAW EC5330-01915.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
